# SDR UALA2013051603387

- Difficulty date: May 13, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 332153012
- Part serial: 357
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CENTER ACTUATOR LEAKING ABOVE LIMITS SPECIFIED IN AMM 29-00-99.  R & R LT ELEVATOR CENTER ACTUATOR.  CHECKED FOR WEAR-ALL DIMENSIONS WITHIN ALLOWABLE LIMITS.  PERFORMED PCA & TRANSMITTER ADJUSTMENT AMM 27-31-00 & 27-38-00.  NO DEFECTS NOTED.  LEAK CHECKED GOOD.
